# SDR ASAA2022042238099

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 30,133 hours, 9,483 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER 1&2 ENGINE START CAPT PITOT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED OPERATIONAL TEST OF PITOT SYSTEM IAW B737-900 AMM 30--31-00-730-801 NO DEFECTS NOTED.
